Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Had chronic sinusitis with pressure in ears. Having tension headache. Medication leading to side effect. What to do?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2006
Answered : 1096 Questions
For the last 3 to 4 months, I have had chronic sinisitus with pressure in my ears. I've experiened this off and on for 15 - 20 years, but this feels like it is too long. I've gone to my Dr. and ENT. My brain scan is normal. Most of my meds lead to bad side affects rather than doing what the meds were taken for (at least 3 different meds) and i got a tension headache for weeks as well. I will have a tilt test next week. I take zyrtec & flonase daily, added claritin. Any suggestions? Thanks.
Posted Wed, 30 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Hariom Sharma 7 hours later
Brief Answer:
Local medicine and Exercise

Detailed Answer:
Hi Mam,
I have gone through your query that you have side effect to most of medicine there fore I personally advised , you use local acting medicine such as nasal drops, nasal spray, inhalational medicine and eustachian tube exercise but avoids systemic drug as much as possible.
Some exercise-
Inflation of middle ear by
Valsalva's manoeuvre
Ballooning and
Chewing xylitol containing chewing gum

Also for steam inhalation five times a day

If you have any doubt, I will be available for your query.

Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor